# SDR WTAA970081

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

OXR - BIRD STRIKE ON CLIMB-OUT REPORTED.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
